Alert archive / North Carolina / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 58, NWS Wilmington, NC

May 28, 2011Columbus County, Robeson County, North Carolina; Dillon County, South Carolina

NWS Wilmington, NC issued this severe thunderstorm warning at May 28, 2011, 4:33 PM EDT for Columbus County, Robeson County, North Carolina; Dillon County, South Carolina. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 28, 2011, 4:33 PM EDT (20:33 UTC)
Expired
May 28, 2011, 5:15 PM EDT
In force
42 min
Issued by
NWS Wilmington, NC
Area
Storm-based polygon

Counties Columbus County, NC, Robeson County, NC, Dillon County, SC

The radar

The Wilmington radar (KLTX), 76 km from the middle of the area, began a volume at 20:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Newport, NC (KMHX), launched 12:00Z, 8.6 hours before the alert went out and 194 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Newport, NC at 12:00Z on 2011-05-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1352 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Newport, NC at 12:00Z on 2011-05-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 58 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1352 J/kg
Mixed-layer CIN
-1 J/kg
Mixed-layer LCL
528 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
58 m²/s²
0-3 km storm-relative helicity
57 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

626 
WUUS52 KILM 282033
SVRILM
NCC047-155-SCC033-282115-
/O.NEW.KILM.SV.W.0058.110528T2033Z-110528T2115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON NC
433 PM EDT SAT MAY 28 2011

THE NATIONAL WEATHER SERVICE IN WILMINGTON NC HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN DILLON COUNTY IN NORTHEAST SOUTH CAROLINA
  NORTHWESTERN COLUMBUS COUNTY IN SOUTHEAST NORTH CAROLINA
  SOUTHERN ROBESON COUNTY IN SOUTHEAST NORTH CAROLINA

* UNTIL 515 PM EDT

* AT 430 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A 
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL OR      
  LARGER...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS    
  LOCATED NEAR FAIRMONT...OR 8 MILES SOUTHWEST OF LUMBERTON...AND    
  MOVING EAST AT 10 MPH.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO...
   HESTERTOWN...
   BARNESVILLE...
   BOARDMAN...

MORE DANGEROUS THUNDERSTORMS MAY DEVELOP AND AFFECT OTHER COMMUNITIES
IN THE WARNED AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING AND HEAVY RAIN. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS.

&&

PLEASE REPORT HAIL...DOWNED TREES OR DAMAGING WINDS TO THE NATIONAL
WEATHER SERVICE IN WILMINGTON NC...TOLL FREE AT 877-633-6772...WHEN
YOU CAN DO SO SAFELY.

LAT...LON 3458 7885 3457 7885 3452 7885 3445 7889
      3429 7901 3440 7930 3467 7918
TIME...MOT...LOC 2033Z 284DEG 8KT 3454 7910

$$

DCH
1 follow-up statement
806 
WWUS52 KILM 282112
SVSILM

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
512 PM EDT SAT MAY 28 2011

NCC047-155-SCC033-282121-
/O.EXP.KILM.SV.W.0058.000000T0000Z-110528T2115Z/
ROBESON NC-COLUMBUS NC-DILLON SC-
512 PM EDT SAT MAY 28 2011

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL DILLON...
NORTHWESTERN COLUMBUS AND SOUTHERN ROBESON COUNTIES WILL EXPIRE AT
515 PM EDT...

AT 511 PM EDT...THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING 
HAS TEMPORARILY WEAKENED AND MOVED OUT OF THE WARNED 
AREA...THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.

PLEASE REPORT HAIL...DOWNED TREES OR DAMAGING WINDS TO THE NATIONAL
WEATHER SERVICE IN WILMINGTON NC...TOLL FREE AT 877-633-6772...WHEN
YOU CAN DO SO SAFELY.

LAT...LON 3458 7885 3457 7885 3452 7885 3445 7889
      3429 7901 3440 7930 3467 7918
TIME...MOT...LOC 2111Z 284DEG 8KT 3452 7900

$$

DCH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at May 28, 2:30 PM EDT, 2 hours 3 minutes earlier.

Area forecast discussion, May 28, 2:30 PM EDT, 2 hours 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON NC
230 PM EDT SAT MAY 28 2011

.SYNOPSIS...
A WEAKENING UPPER LEVEL DISTURBANCE WILL SLOWLY DEPART THE AREA
THROUGH THIS EVENING. HIGH PRESSURE WILL DOMINATE THE WEATHER
ACROSS THE CAROLINAS SUNDAY INTO MID WEEK...WITH A RETURN OF VERY
WARM AND DRY WEATHER. BETTER CHANCE OF SHOWERS AND THUNDERSTORMS
WILL RETURN THURSDAY INTO FRIDAY AS COLD FRONT DROPS SOUTH INTO
THE CAROLINAS.

&&

.NEAR TERM /THROUGH TONIGHT/...
AS OF 3 PM SATURDAY...THE WEAK DISTURBANCE ALOFT WILL SLOWLY
DEPART THE AREA THROUGH THE AFTERNOON...FOLLOWED BY AN INCREASE IN
HEIGHTS ALOFT THROUGH TONIGHT. HIGH CAPE REMAINS IN PLACE ACROSS
THE FORECAST AREA THIS AFTERNOON...HOWEVER MODEL SOUNDINGS
INDICATE THE ATMOSPHERE WILL STABILIZE BY THIS EVENING WITH
INCREASING CONVECTIVE INHIBITION IN THE LOWER LEVELS. SIGNIFICANT
LIFTING MECHANISMS ARE LACKING OTHER THAN THE SEA BREEZE AND SMALL
SCALE OUTFLOW THUS THE CURRENT WIDELY SCATTERED SHRA AND ISOLATED
TSRA COVERAGE APPEAR REASONABLE. THE CONVECTION WILL PERSIST INTO
THE LATE AFTERNOON AND DISSIPATE DURING THE EARLY EVENING WITH THE
LOSS OF HEATING. MIN TEMPERATURES SHOULD BE IN THE MID TO UPPER
60S...AND AS A RESULT WILL EXCEED CROSS-OVER TEMPERATURES IMPLYING
POTENTIAL FOR SOME FOG. FOG WOULD BE MOST PREVALENT IN THOSE AREAS
THAT WERE LUCKY ENOUGH TO RECEIVE RAINFALL.

&&

.SHORT TERM /SUNDAY THROUGH MONDAY NIGHT/...
AS OF 3 PM SATURDAY...SFC HIGH RIDGING IN FROM THE NORTHEAST AND
SHIFTING OVERHEAD THROUGH MONDAY. WHILE IN THE MID TO UPPER LEVELS
A STRONG RIDGE WILL BUILD UP FROM THE GULF COAST THROUGH THE
CAROLINAS SUN INTO MON. OVERALL WILL SEE INCREASED SUBSIDENCE AND
VERY WARM TEMPS RETURNING AS H5 HEIGHTS REACH UP CLOSE TO 595 DM
TOWARD THE MOUNTAINS. AS SFC HIGH SHIFTS CLOSER OVERHEAD WINDS
WILL BECOME VERY LIGHT AND MORE VARIABLE WITH A DEEPER NORTHEAST
FLOW ALOFT. THIS WILL ALLOW A DECENT SEA BREEZE DURING THE DAY
WITH A STRONGER ON SHORE WIND EACH AFTERNOON. EXPECT HIGHEST TEMPS INLAND
WITH READINGS UP AROUND 90 WHILE CLOSER TO THE COAST THE SEA
BREEZE WILL MODERATE TEMPS HOLDING THEM IN THE MID 80S AND COOLER
ALONG THE BEACHES. EXPECT SUNNY SKIES BUT CONVERGENCE ALONG SEA
BREEZE BOUNDARY ALONG WITH RESIDUAL MOISTURE AT THE LOW LEVELS
SHOULD PROVIDE SOME CU DEVELOPMENT ALONG THE SEA BREEZE BOUNDARY
SUN AFTN BUT WITH LACK OF UPPER LEVEL SUPPORT WOULD EXPECT NOTHING
MORE THAN CLOUDS. WILL KEEP OUT MENTION OF ANY POPS IN FORECAST
FOR SUNDAY BUT CAN NOT RULE OUT A STRAY SHWR ALONG SEA BREEZE
BOUNDARY AS IT PUSHES INLAND.

&&

.LONG TERM /TUESDAY THROUGH SATURDAY/...
AS OF 3 PM SATURDAY...DURING THE TIME PERIOD TUESDAY THROUGH
FRIDAY...THE UPPER RIDGE...IE. AT 500 MB...WILL RETROGRADE WITH TIME
AND BECOME RE-ESTABLISHED ACROSS THE MID-SECTION OF THE U.S. WITH
ITS AXIS EXTENDING FROM SOUTH-MEXICO TO NORTH-CANADA...BASICALLY
JUST EAST OF THE LEE-SIDE OF THE ROCKIES. EUROPEAN AND GFS INDICATE
A WEAK SFC FRONTAL BOUNDARY WILL DROP SSE AND SNAKE ACROSS THE
REGION FRIDAY MORNING. COULD ONLY SEE GOING WITH LOW CHANCE FOR POPS
DUE TO LACK OF DYNAMICS ALOFT. BY SATURDAY...THE AREA WILL BE UNDER
NW FLOW ALOFT AND THE RIDGE OF HIGH PRESSURE ACROSS THE CENTRAL U.S.
WILL BE AT ITS RESTING PLACE FOR A TIME PERIOD. WITH THIS IN
MIND...WILL HAVE TO WATCH FOR VORTS EMBEDDED WITHIN THE NW FLOW
ALOFT THAT DEVELOP SOME ORGANIZED CONVECTION WHETHER IT BE MCC/MCS
OR ENHANCES THE DAILY SEA BREEZE CONVECTION. NEVERTHELESS...HAVE
INDICATED A MODEST CHANCE FOR CONVECTION FOR SATURDAY. TUESDAY
THROUGH WEDNESDAY WILL EXHIBIT THE HIGHEST MAXES IN THE LONG TERM
FORECAST WITH WIDESPREAD 90S...80S CLOSER TO THE COAST. FRI-SAT WILL
SEE A SLIGHT LOWERING TREND FOR MAXES...WITH 80S BECOMING MORE
WIDESPREAD. AS FOR MIN TEMPS...EXPECT UP TO 5 DEGREES ABOVE THE
CLIMO NORMS ESPECIALLY AT THE BEGINNING OF THE LONG TERM FORECAST.
&&

.AVIATION /18Z SATURDAY THROUGH THURSDAY/...
AS OF 18Z...HIGH CONFIDENCE FOR VFR TO PREVAIL THROUGH THE VALID
PERIOD...WITH THE EXCEPTION OF MVFR CIGS/VSBYS DUE TO CONVECTION AND
POSSIBLE OVERNIGHT STRATUS/FOG DEVELOPMENT.

RADAR CONTINUES TO SHOW WIDELY SCATTERED SHRA/TSRA ACROSS THE ENTIRE
AREA. AS THE WEAK TROF AXIS DRAPED ACROSS THE AREA CONTINUES TO
PROPAGATE EAST/NORTH-EASTWARD...ENOUGH INSTABILITY HAS ALLOWED THIS
PULSE CONVECTION TO CONTINUE. THIS CONVECTION SHOULD BEGIN TO TAPER
OFF BY EVENING HOURS AS WE LOSE DIURNAL HEATING. HOWEVER...GIVEN
ACTIVITY LAST NIGHT THROUGH EARLY THIS MORNING...CANNOT RULE OUT A
FEW ISOLATED SHRA/TSRA AFTER SUNSET IF INSTABILITY REMAINS A RULING
FACTOR. CONFIDENCE REMAINS TO BE LOW FOR IMPACT/TIMING/LOCATION...
GIVEN THE SCATTERED NATURE OF THIS ACTIVITY.

FOR THIS EVENING...MODELS CONTINUE TO SUGGEST POTENTIAL
LLVL STRATUS CLOUD /POTENTIAL FOG/ DEVELOPMENT AT ALL SITES. THIS
COULD CREATE MVFR CIG/VSBY RESTRICTIONS. WILL CONTINUE TO MONITOR
AND UPDATE AS NEEDED. WINDS WILL REMAIN SE...WITH WIND SPEEDS UP
TOWARDS 8-10KTS. WITHIN ANY DEVELOPED CONVECTION...BRIEF GUSTS ARE
POSSIBLE. OVERNIGHT INTO SUNDAY MORNING...WINDS WILL VARIABLE WITH
WIND SPEEDS LIGHT TO 5KTS.

EXTENDED OUTLOOK...EXPECT VFR CONDITIONS TO PREVAIL THROUGH THE
OUTLOOK PERIOD AS STRONG UPPER RIDGE BUILDS INTO THE REGION.

&&

.MARINE...
NEAR TERM /THROUGH TONIGHT/...
AS OF 3 PM SATURDAY...NO BIG CHANGES FROM PREVIOUS THINKING. HIGH
PRESSURE OFF THE MID-ATLANTIC COAST WILL BRING SOUTHERLY FLOW
ACROSS THE COASTAL WATERS. SPEEDS WILL BE 10 TO 15 KNOTS ENHANCED
BY THE SEA BREEZE THEN AROUND 10 KNOTS THROUGHOUT TONIGHT. SEAS
WILL BE DOMINATED BY THE WIND WAVE...THEN BY THE WEAK ESE SWELL
OVERNIGHT. AS A RESULT SIGNIFICANT SEAS WILL BE AROUND 3
FT...EXCEPT AROUND 2 FT NEAR SHORE. WEAK CONVECTION WILL STILL
BRUSH THE CAPE FEAR TO SURF CITY INSHORE WATERS THROUGH THE MID
AFTERNOON...THEN NO MENTION OF STORMS BY THIS EVENING.

SHORT TERM /SUNDAY THROUGH MONDAY NIGHT/...
AS OF 3 PM SATURDAY...SFC HIGH WILL RIDGE INTO THE CAROLINAS FROM
THE NORTHEAST WITH WINDS INITIALLY MAINTAINING MORE OF A SOUTHEAST
DIRECTION. BY LATE SUN INTO MONDAY THE HIGH SHIFTS CLOSER
OVERHEAD WITH VERY LIGHT AND MORE VARIABLE WINDS. WITH VERY LIGHT
PREVAILING WINDS THE FLOW WILL BE DOMINATED BY SEA/LAND BREEZES
EACH DAY. THEREFORE EXPECT WINDS TO BECOME ON SHORE AND INCREASE
EACH AFTERNOON UP AROUND 10 KTS WHILE AT NIGHT WINDS WILL BACK
BECOMING MORE OFF SHORE AND WILL LIGHTEN UP. SEAS WILL RUN 2 TO 3
FT.

LONG TERM/TUESDAY THROUGH WEDNESDAY/...
AS OF 3 PM SATURDAY...DURING THIS TIME PERIOD...THE UPPER RIDGE
WILL RETROGRADE AND BECOME RE- ESTABLISHED ACROSS THE MID-SECTION
OF THE U.S. SOMEWHAT OF A WEAK SFC PRESSURE PATTERN AND GRADIENT
TUESDAY INTO WEDNESDAY. MAINLY AN ONSHORE WIND WITH AN ENHANCEMENT
DURING THE AFTERNOON AND EVENING FROM THE DAILY SEA BREEZE. FOR
THU...WINDS VEER TO THE SW AND INCREASE DUE TO THE TIGHTENING OF
THE SFC PG AHEAD OF A SFC COLD FRONT. BOTH GFS AND EUROPEAN
ILLUSTRATE THIS QUITE WELL THIS FAR OUT IN TIME. WILL LIKELY SEE
CFP LATE THU NIGHT OR EARLY FRI MORNING. WAVEWATCH3 INDICATES TUE
INTO WED...A WELL ORGANIZED 3-4 FOOT...WITH A FEW 5
FOOTERS...EASTERLY SWELL WITH 9 POSSIBLY UP TO 11 SECOND
PERIODS...AFFECTING THE COASTAL WATERS WITHOUT ANY IMPEDIMENTS.
FOR THU...WILL HAVE SHORT PERIOD WIND DRIVEN WAVES INVOLVED TO
MAKE THE OVERALL SEAS A BIT DISORGANIZED.

&&

.ILM WATCHES/WARNINGS/ADVISORIES...
SC...NONE.
NC...NONE.
MARINE...NONE.

&&

NEAR TERM...SRP
SHORT TERM...RGZ
LONG TERM...DCH
AVIATION...SGL/SRP
Hazardous weather outlook, May 28, 3:34 PM EDT, 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON NC
334 PM EDT SAT MAY 28 2011

SCZ017-023-024-032-033-291945-
MARLBORO-DARLINGTON-DILLON-FLORENCE-MARION-
334 PM EDT SAT MAY 28 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST SOUTH CAROLINA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NCZ106-108-110-SCZ054-056-291945-
COASTAL PENDER-COASTAL NEW HANOVER-COASTAL BRUNSWICK-COASTAL HORRY-
COASTAL GEORGETOWN-
334 PM EDT SAT MAY 28 2011

...MODERATE RISK OF RIP CURRENTS IN EFFECT FROM SUNDAY MORNING
THROUGH SUNDAY EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA AND
NORTHEAST SOUTH CAROLINA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   MODERATE RISK OF RIP CURRENTS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

AMZ250-252-254-256-NCZ087-096-099-105-107-109-SCZ039-053-055-291945-
SURF CITY TO CAPE FEAR NC OUT 20 NM-
CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM-
LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM-
MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM-ROBESON-BLADEN-
COLUMBUS-INLAND PENDER-INLAND NEW HANOVER-INLAND BRUNSWICK-
WILLIAMSBURG-INLAND HORRY-INLAND GEORGETOWN-
334 PM EDT SAT MAY 28 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ADJACENT COASTAL
WATERS...SOUTHEAST NORTH CAROLINA AND NORTHEAST SOUTH CAROLINA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

RJD

In the hours before

Special weather statement, May 28, 4:26 PM EDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
426 PM EDT SAT MAY 28 2011

NCZ087-096-099-282115-
ROBESON-COLUMBUS-BLADEN-
426 PM EDT SAT MAY 28 2011

...CLUSTER OF STRONG THUNDERSTORMS TO TRACK ACROSS THE AREA...

AT 416 PM EDT...DOPPLER RADAR INDICATED A CLUSTER OF THUNDERSTORMS
BETWEEN TAR HEEL SOUTHWEST TO FAIRMONT. THE ACTIVITY IS TRACKING TO
THE EAST AT 20 MPH.

THESE THUNDERSTORMS WILL BE CAPABLE TO PRODUCE HEAVY RAINFALL OF 0.5
TO 1.5 INCHES OF RAINFALL IN A SHORT PERIOD OF TIME. A FEW ISOLATED
2 PLUS INCH AMOUNTS REMAIN POSSIBLE FROM THE STRONGER STORMS IN THIS
CLUSTER. THIS MUCH RAINFALL WILL LIKELY RESULT IN PONDING OF WATER
ALONG LOW LYING ROADWAYS...DITCHES FILLING WITH WATER ALONG
ROADWAYS...AND ACROSS POORLY DRAINED LOCATIONS.

COMMUNITIES IN THE PATH OF THESE STORMS ARE ELIZABETHTOWN...
LUMBERTON...ABBOTTSBURG...AMMON...BARKER TEN MILE...BARNESVILLE...
BLADENBORO...BOARDMAN...DUART...EMERSON...EVERGREEN AND FAIRMONT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THUNDERSTORMS CAN POSE A VARIETY OF THREATS INCLUDING GUSTY WINDS...
SMALL HAIL...CLOUD TO GROUND LIGHTNING...AND LOCALIZED FLOODING. IT
IS RECOMMENDED THAT YOU REMAIN INDOORS UNTIL THE STORMS PASS.

&&

STAY TUNED TO NOAA WEATHER RADIO ALL HAZARDS FOR FURTHER DETAILS OR
UPDATES. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT
WEATHER.GOV/ILM.

LAT...LON 3484 7849 3483 7847 3469 7843 3434 7879
      3436 7910 3448 7927 3484 7892 3486 7855
      3485 7852 3486 7849

DCH

The office that day

Everything else NWS Wilmington, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 27, 10:53 PM EDTAreal Flood AdvisoryILMRobeson82 min
May 28, 4:26 PM EDTSpecial Weather StatementILMBladen, Robeson49 min
May 27, 9:26 PM EDTAreal Flood AdvisoryILMDarlington, Dillon, Florence, Marlboro79 min
May 27, 10:25 PM EDTSpecial Weather StatementILMDarlington50 min
May 27, 11:27 PM EDTSpecial Weather StatementILMDarlington63 min
May 28, 12:30 AM EDTSpecial Weather StatementILMDarlington90 min
May 28, 12:58 AM EDTAreal Flood WarningILMDarlington, Dillon, Marlboro3 hr
May 28, 5:27 PM EDTSevere Thunderstorm WarningILMDarlington, Dillon, Florence, Marion, Marlboro63 min
May 28, 6:39 PM EDTSpecial Weather StatementILMDarlington51 min

Nearby

Severe Thunderstorm Warnings in North Carolina, 2011Severe Thunderstorm Warnings in South Carolina, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.